References

  1. Ashrafi A.R., Doslić T., Hamzeha A. Extremal graphs with respect to the Zagreb coindices. MATCH Commun. Math.Comput. Chem. 2011, 65, 85-92.
  2. Alon N. Eigenvalues and expanders. Combinatorica 1986, 6 (2), 83-96. doi: 10.1007/BF02579166
  3. De N. Some bounds of reformulated Zagreb indices. Appl. Math. Sci. 2012, 6 (101), 5005-5012.
  4. Furtula B., Gutman I. A forgotten topological index. J. Math. Chem. 2015, 53 (4), 1184-1190. doi: 10.1007/s10910-015-0480-z
  5. Feng L., Ilić A. Zagreb, Harary and hyper- Wiener indices of graphs with a given matching number. Appl. Math. Lett. 2010, 23 (8), 943-948. doi: 10.1016/j.aml.2010.04.017
  6. Gutman I., Trinajstić N. Graph theory and molecular orbits. Total $\pi-$election energy of alternant hydrocarbons. Chemical Physics Letters 1972, 17 (4), 535-538. doi: 10.1016/0009-2614(72)85099-1
  7. Gutman I., Das K.C. The first Zagerb index 30 years after. MATCH Commun. Math. Comput. Chem. 2004, 50, 83-92.
  8. Gutman I. Distance in thorny graph. Publ. Inst. Math. 1998, 63, 31-36.
  9. Hua H., Zhang S., Xu K. Further results on the eccentric distance sum. Discrete Appl. Math. 2012, 160 (1-2), 170-180. doi: 10.1016/j.dam.2011.10.002
  10. Ilić A., Stevanović D. On comparing Zagreb indices. MATCH Commun. Math. Comput. Chem. 2009, 62, 681-687.
  11. Ilić A., Zhou B. On reformulated Zagreb indices. Discrete Appl. Math. 2012, 160 (3), 204-209. doi: 10.1016/j.dam.2011.09.021
  12. Khalifeh M.H., Yousefi-Azari H., Ashrafi A.R. The first and second Zagreb indices of some graph operations. Discrete Appl. Math. 2009, 157 (4), 804-811. doi: 10.1016/j.dam.2008.06.015
  13. Kathiresan K.M., Parameswaran C. Certain generalized thorn graphs and their Wiener indices. J. Appl. Math. Inform. 2012, 30 (5-6), 793-807.
  14. Lu P., Miao Y. Spectra of the subdivision-vertex and subdivision-edge coronae. arXiv:1302.0457v2
  15. Milićević A., Nikolić S., Trinajstić N. On reformulated Zagreb indices. Mol. Divers. 2004, 8 (4), 93-399.
  16. Sampathkumar E., Chikkodimath S.B. Semitotal graphs of a graph-I. J. Karnatak Univ. Sci. 1973, 18, 274-280.
  17. Su G., Xiong L., Xu L., Ma B. On the maximum and minimum first reformulated Zagreb index with connectivity of at most $k.$ Filomat 2011, 25 (4), 75-83. doi: 10.2298/FIL1104075S
  18. Walikar H.B., Ramane H.S., Sindagi L., Shirakol S.S., Gutman I. Hosoya polynomial of thorn trees, rods, rings, and stars. Kragujevac J. Sci. 2006, 28, 47-56.
  19. Zhou B. On modified Wiener indices of thorn trees. Kragujevac J. Math. 2005, 27, 5-9.
  20. Zhou B., Trinajstić N. Some properties of the reformulated Zagreb indices. J. Math. Chem. 2010, 48 (3), 714-719. doi: 10.1007/s10910-010-9704-4

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.